# SDR USAA020362

- Difficulty date: September 12, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310A102016
- Condition: Worn
- Location: Pylon
- Part time: 38,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEARING BORE .005 INCH BEYOND LIMITS, UNIT HAS ONLY ONE BEARING FORWARD HOLE.  OVERSIZED 0.005 INCH, MACHINED TO 1.445-1.4430 PER TYPICAL REPAIR 54-50-08 REV B.  (M)
